# SDR DL764060267

- Difficulty date: April 9, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 14,715 hours, 4,815 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483546
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT DUE TO OPENING WINDOW F/O R2 SLIDING WINDOW.  ABORT SPEED 130 KIAS.  INSPECTED F/O`S R2 SLIDING WINDOW, OPS NORMAL.  LATCH MECHANISM IS SECURE.
